Large cliques in C4-free graphs

Gyárfás, András and Hubenkó, A. and Solymosi, J. (2002) Large cliques in C4-free graphs. COMBINATORICA, 22 (2). pp. 269-274.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2905

Update Item Update Item